# SDR MALA976060

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 7792152
- Condition: Failed
- Location: Maintenance Bay
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE RIGHT DUCT OVERTEMP LIGHT ILLUMINATED.  CREW CLOSED RIGHT BLEED PUT IN AUTO MODE, REFERRED TO QRH, RECYCLED TEMP SELECT AUTO MODE AND RIGHT BLEED CLOSED AGAIN.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED THE RIGHT HEAT EXCHANGER AND RIGHT COMPRESSOR DISCHARGE OVERTEMP SWITCH (PN 67121-52-440) IAW SF340MM 21-61-00.  OPS CHECKS GOOD.
